# SDR 06FDEA1629

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01239: MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STA 1795   RBL 27.   SNRM N01239: MAIN DECK COMPARTMENT SEAT TRACK AT STA 1795 RBL 27 CARRIED OUT.  REPAIR IAW SRM 53-70-00 FIG1, VOL 1.  REPAIR CLASSIFIED AS MAJOR IAW MFG GMM 6-2-100.
